# SDR SWAA2022082330456

- Difficulty date: July 18, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION *** FWD CARGO COMPARTMENT BILGE AREA; ZEE CHANNEL; AT STA 420; LBL 21; WL 155.3 CORROSION SPOT. / [01] FOUND EXFOLIATED CORROSION OUT OF LIMITS AT FWD CARGO COMPT ZEE CHANNEL FROM STA 400 TO 500D PER REF B767-700 SRM 53-00-53-1A-2.;[02] RECEIVED NEW ZEE CHANNEL PN:143A7501U183 PO:1172343;[03] LOCATED AND DRILLED NEW ZEE CHANNEL PER REF B737-700 SRM 51-40-05-0G-0;[04] CORRECTION:FOUND EXFOLIATED CORROSION OUT OF LIMITS AT FWD CARGO COMPT ZEE CHANNEL FROM STA 400 TO 500D PER REF B737-700 SRM 53-00-53-1A-2;[05] NEW ZEE CHANNEL WILL BE INSTALLED IN TASK CARD #TTG8Q004BM4P STEP 38 COPY ATTACHED.;[06] VERIFIED STEPS 3 AND 4; INSTALLATION WILL BE ACOMPLISHED ON TASK CARD #TTG8Q004BM4P STEP 38
